Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Reaction to antibiotics like dizziness and cramps

i am 17, female, i had a throat infection which i took antibiotics for, i had no bad reactions to the medication . as i am coming closer to finishing all my perscription. i get a bad dizzy spell, about a day after that my period starts and i have really bad cramps . another day goes by and i feel fine then the next day my dizzy spell came back and has been occuring daily since. i v had a total of 3 dizzy spells. i dont know whether its from my meds, my period, or the fact that i was taking a strong multivitamin and am now no longer doing so
Asked On : Tue, 24 Apr 2012
Answers:  2 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

As you have mentioned you had sore throat and took medication for that, sore throat usually will be viral in nature and it does not require antibiotics, it will be self limiting.

Sore throat is usually associated with generalized weakness, along with that you also had your period. I think both of these are responsible for your dizziness.

I advice you to take plenty of water and have regular meals and rest. Complete the course of antibiotic which you are on and wait for few days you will be fine.

I advice if it persists kindly record your blood pressure even high BP is responsible for dizziness.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Tue, 24 Apr 2012
I find this answer helpful
ENT Specialist Dr. S K Pratinidhi's  Response
Hi welcome to health care magic forum,

Chance of Post antibiotic dizziness after compelition of treatment is less likely.

If due to antibiotic side effect than it could have happened after 2 or 3 dosages of medication.

Your period may be a cause . Sometime premenstrual symptoms may give a dizzy spell because of hormonal imbalance.

Deficiency of multivitamins may cause dizziness too but in long term. Less likely if discontinued for a short duration.

In my opinion You should take a bed rest ,diet in time and drink glucose mixed water .

If no relief you should visit an medicine specialist for a blood pressure check up and routine blood test for haemoglobin and blood sugar level.

Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor